# SDR HNAA2017052300182

- Difficulty date: May 22, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 68,201 hours, 76,512 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WOULD NOT ROTATE AT V1,  PULLED HARD TWICE AND THE NOSE WOULD NOT COME OFF THE GROUND.  AIRSPEED AT REJECT WAS 105 KNOTS.  FLIGHT CONTROL CHECK BEFORE AND AFTER EVENT WAS GOOD.  CAUSE OF CONDITION UNKNOWN AT THIS TIME. AIRCRAFT IS IN MAINTENANCE.
